# SDR LR7A02123

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,178 hours, 19,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Fs94
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER HB0502 FOUND PILOT DV WINDOW FRAME CRACKED. 0.25 INCHES LONG STARTING AT RADIUS OF LOWER FWD CORNER OF WINDOW FRAME AND RUNNING FWD AND DOWN.  FS94, LBL10, WL231.REPAIRED PILOTS DV WINDOW FRAME IAW SRM SMP 583 FIG 53-30-27.  NR0050.
